Partial orders and their semigroups of closed relations.
Semigroup forum, Tome 25 (1982), pp. 171-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
partially ordered set, closed relations, semigroup of binary relations, Green's relations, strongly reducible relations, Schuetzenberger group, H-class, ideal extension, rectangular band
@article{SF_1982__25_134571,
author = {D.W. Hardy and M.C. Thornton},
title = {Partial orders and their semigroups of closed relations.},
journal = {Semigroup forum},
pages = {171--184},
year = {1982},
volume = {25},
zbl = {0496.20051},
url = {http://geodesic.mathdoc.fr/item/SF_1982__25_134571/}
}
D.W. Hardy; M.C. Thornton. Partial orders and their semigroups of closed relations.. Semigroup forum, Tome 25 (1982), pp. 171-184. http://geodesic.mathdoc.fr/item/SF_1982__25_134571/